Regularity of some nonlinear quantities on superharmonic functions in local Herz-type Hardy spaces
Fan, D.
Lu, S.
Yang, D.

Data: 1998
Resum: In this paper, the authors introduce a kind of local Hardy spaces in Rn associated with the local Herz spaces. Then the authors investigate the regularity in these local Hardy spaces of some nonlinear quantities on superharmonic functions on R2. The main results of the authors extend the corresponding results of Evans and MÄuller in a recent paper.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 319-338, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_42298_03

20 p, 174.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2018-07-18

   Favorit i Compartir